# SDR KPVA200314

- Difficulty date: March 19, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1550 - HNL - INBOARD AND OUTBOARD ANTI-SKID CAUTION LIGHTS ILLUMINATED ON TAXI.  PERFORMED ANTI-SKID SELF TEST.  NO MALFUNCTION DEFECT CODES NOTED.  TESTED SYSTEM IAW DHC-8 MM 32-46-00, PARAGRAPH 3, PAGE 3.  (M)
